MathSciNet Relay Station
MathSciNet bibliographic data
MR979601 53C22 (58E10)
Grayson, Matthew A. Shortening embedded curves. Ann. of Math. (2) 129 (1989), no. 1, 71–111.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement